# SDR 97ZZZX4560

- Difficulty date: October 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N682AV
- Make and model: Swrngn SA227AC
- Aircraft serial: AC682
- Engine: Garrtt TPE33110UA
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Left
- Stage of operation: UK
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DURING POST-FLIGHT INSPECTION AT PHX, THE PILOT NOTED AND REPORTED EVIDENCE OF A BIRD STRIKE ON THE LEFT ENGINE AND LEFT PROPELLER.   MAINTENANCE VISUALLY INSPECTED THE LEFT ENGINE AND PROPELLER AND NO DISCREPANCIES WERE NOTED.  AN ENGINE RUN WAS ACCOMPLISHED WITH NO DISCREPANCIES NOTED; POWER CHECK WAS GOOD AND NO ODORS WERE NOTED WITH THE BLEED AIR ON.
